ESTIMATION OF MISCLASSIFICATION PROBABILITIES IN THE LINEAR PROGRAMMING APPROACHES TO THE TWO‐GROUP DISCRIMINANT PROBLEM

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Expressions for misclassification probabilities are derived under a contaminated multivariate normal model for the linear‐programming approaches to the two‐group discriminant problem.

Original languageEnglish (US)
Pages (from-to)248-252
Number of pages5
JournalDecision Sciences
Volume15
Issue number2
DOIs
Publication statusPublished - 1984
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Business, Management and Accounting(all)
  • Strategy and Management
  • Information Systems and Management
  • Management of Technology and Innovation

Cite this